MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. DISPOSABLE ELECTROSURGICAL SNARE

OLYMPUS MEDICAL SYSTEMS CORP. DISPOSABLE ELECTROSURGICAL SNARE
Model Number SD-240U-25
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a polyp removal using a sd-240u-25, the polyp could not be removed.The physician changed the cautery unit and snare device twice without success.The patient was transferred to the hospital for additional medical intervention due to bowel perforation.No additional information is available.

Brand Name
DISPOSABLE ELECTROSURGICAL SNARE
Common Device Name
DISPOSABLE ELECTROSURGICAL SNARE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key8906308
Report Number2951238-2019-01058
Device Sequence Number2397391
Product Code FDI
UDI-Device Identifier04953170165986
UDI-Public04953170165986
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2019
Report Date (Section F) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD-240U-25
Device Lot Number6XV
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/22/2019
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Date Report Sent to FDA08/19/2019